# SDR UALA2010042201339

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 55,863 hours, 19,746 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.   1340, BEFORE SERVICING.  SERVICED TO NORMAL.
